# SDR AALA2018061219036

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 4,105 hours, 1,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY CYLINDER DOOR PRESSURE LOW. SERVICED L2 EMERGENCY DOOR CYLINDER WITH NIRTOGEN IAW AMM 52-10-00. OK FOR SERVICE.
